APA Citation

Bruschi, M. (2009). Additional Recursion Relations, Factorizations, and Diophantine Properties Associated with the Polynomials of the Askey Scheme. Advances in Mathematical Physics, 2009, 1-43. doi:10.1155/2009/268134

MLA Citation

Bruschi, M. "Additional Recursion Relations, Factorizations, and Diophantine Properties Associated With the Polynomials of the Askey Scheme". Advances in Mathematical Physics, 2009 (2009): 1-43.

Remember to check citations for accuracy before including them in your work.